Topical sulphamethoxazole ophthalmic solution induced toxic epidermal necrolysis

L. C. Wu, C. C. Chen*

*此作品的通信作者

研究成果: Article同行評審

摘要

Toxic epidermal necrolysis (TEN) is a severe adverse drug reaction that leads to widespread mucocutaneous necrosis. Medications are the most common cause of TEN. However, some cases develop following infection or vaccination. TEN is very rarely induced by topical ophthalmic solution or topical agent. We report a case of a 31-year-old female who developed TEN after using topical sulphamethoxazole ophthalmic solution. Skin biopsy was performed and revealed upper epidermal necrosis with cell-poor inflammatory infiltrate. After admission, the patient received systemic and topical corticosteroid, as well as supportive treatment. The prognosis was good at follow-up 21 days later.

原文English
頁(從 - 到)121-125
頁數5
期刊Hong Kong Journal of Dermatology and Venereology
23
發行號3
出版狀態Published - 1 9月 2015

指紋

深入研究「Topical sulphamethoxazole ophthalmic solution induced toxic epidermal necrolysis」主題。共同形成了獨特的指紋。

引用此